It's funny how you mention that Nexium might have made your throat dry. Because I have been taking prevacid, twice a day, for ages now.
Do you think that it might be the cause of my dryness?
Also, do you think there's a way to get my throat back to normal??
I think it's quite odd that the GI doctor wouldn't know that the prevacid is causing this!! She seems to only be able to understand things that she, herself has experienced!!
Like when I told her that my tongue was so, so hurt when I eat salty foods especially, she said that she gets redness on the corners of her mouth when she eats salty things, too. That is NOT what I meant!! When I was younger and healthy as can be, I would get those sores, too when I'd eat salty foods. That is NOTHING compared to what I have now!! I showed a PCP the lesions on my tongue and she said it looked HORRENDOUS! The GI should know better than to just try to relate everything to her own experience!!